Skip to Content

Been on savella 100 mg for almost two weeks. has anyone had heavy sleepiness with this drug?

Responses (1)

jk13 31 Jul 2010

Sounds like you need to give the doc a call and let him know that you need to try something else - sleepiness is a serious side effect that really has an impact on your life (or at least it does for me). I currently take Pristiq, the only SNRI antidepressant that doesn't make me tiered and also helps with the fibromyalgia a bit. Anyways, just give your doc a call and schedule an appointment. No reason to be living like a zombie. Good luck to ya!!!

christineATU 31 Jul 2010

Couldn't have said it better myself. Very good advice jk13.

jship 3 Aug 2010

thanks

jk13 3 Aug 2010

I'm glad that I could be of some help! Really, makes me happy! I hope that it all works out for you! It can be frustrating trying medication after medication, until you finally find the one, but once you do, it is so so sooo worth it!! Thanks!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions